# SDR MASA2011042102467

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 19,125 hours, 14,897 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT ENGINE VIBRATION ABOVE IDLE POWER.  REMOVED AND REPLACED ENGINE.
